# SDR R61A201505140289

- Difficulty date: May 14, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N447YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000463
- Aircraft time: 420 hours, 294 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Door Warning
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ABOUT 100 MILES FROM DESTINATION, CREW RECEIVED A NR OF WARNING MESSAGES, INCLUDING DOOR SERVICE AFT OPEN, DOOR PASSENGER AFT OPEN, DOOR CARGO AFT OPEN AND LANDING GEAR WOW SYS FAIL. CREW RAN QRH AND DECLARED AN EMERGENCY.  LANDED AND TAXIED TO GATE WITHOUT INCIDENT. MAINTENANCE INSPECTED AND RESET PSEM 2 IAW FIM 32-61-00-810-892-A AND AMM AND ALL FAULTS CLEARED.  ACFT IS GOOD FOR SERVICE.
